Surfaces of constant Gauβ curvature and of arbitrary genus
Annales de l'I.H.P. Analyse non linéaire, Volume 8 (1991) no. 1, p. 1-15
@article{AIHPC_1991__8_1_1_0,
     author = {B\"ohme, Reinhold},
     title = {Surfaces of constant Gau$\beta$ curvature and of arbitrary genus},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {8},
     number = {1},
     year = {1991},
     pages = {1-15},
     zbl = {0747.53008},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1991__8_1_1_0}
}
Böhme, R. Surfaces of constant Gauβ curvature and of arbitrary genus. Annales de l'I.H.P. Analyse non linéaire, Volume 8 (1991) no. 1, pp. 1-15. http://www.numdam.org/item/AIHPC_1991__8_1_1_0/

[1] H. Behnke and F. Sommer, Theorie der analytischen Funktionen einer komplexen Veränderlichen, Springer Verlag, Berlin, Heidelberg, New York, 3. Aufl., 1972. | MR 73682 | Zbl 0273.30001

[2] R. Böhme, Plateau Problems in R3, which can be Solved by Minimal Surfaces of Any Finite Genus, Proceedings, Metz, 1989 (in press).

[3] J. Oliker, Hypersurfaces in Rn+1 with Prescribed Gauss Curvature and Related Equations of Monge-Ampère Type, Comm. Part. Diff. Eq., Vol. 9, 1984, pp. 807-838. | MR 748368 | Zbl 0559.58031

[4] R. Böhme and A.J. Tromba, The Index Theorem for Classical Minimal Surfaces, Ann. Math., Vol. 113, 1981, pp. 447-499. | MR 621012 | Zbl 0482.58010

[5] R. Böhme, Manifolds of Dimension 3 with Prescribed Positive Curvature and with Nontrivial Homology, Forum Mathematicum, 1990 (to appear). | MR 1067210 | Zbl 0709.53042